On an identity for zeros of Bessel functions

A. Baricz, Dragana Jankov Maširević, Tibor K. Pogány, Róbert Szász

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

In this paper our aim is to present an elementary proof of an identity of Calogero concerning the zeros of Bessel functions of the first kind. Moreover, by using our elementary approach we present a new identity for the zeros of Bessel functions of the first kind, which in particular reduces to some other new identities. We also show that our method can be applied for the zeros of other special functions, like Struve functions of the first kind, and modified Bessel functions of the second kind.

Original languageEnglish
Pages (from-to)27-36
Number of pages10
JournalJournal of Mathematical Analysis and Applications
Volume422
Issue number1
DOIs
Publication statusPublished - Feb 1 2015

    Fingerprint

Keywords

  • Bessel differential equation
  • Bessel functions of the first kind
  • Modified Bessel function
  • Struve functions
  • Zeros of Bessel functions
  • Zeros of Struve functions

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this